Approximation of some classes of set-valued periodic functions by generalized trigonometric polynomials
AbstractWe generalize some known results on the best, best linear, and best one-sided approximations by trigonometric polynomials from the classes of $2 \pi$ -periodic functions presented in the form of convolutions to the case of classes of set-valued functions.
How to Cite
Babenko, V. V., V. F. Babenko, and M. V. Polishchuk. “Approximation of Some Classes of Set-valued periodic Functions by Generalized Trigonometric Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 449-5, http://umj.imath.kiev.ua/index.php/umj/article/view/1851.